# SDR DALA2025091606816

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,588 hours, 46,235 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Access Panel
- Condition: Damaged
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING CREATES LOGPAGE TRACKING DAMAGE TO RUDDER ACCESS PANEL PER ER/A 628805-14.   ER/A 628805-14 LOGPAGE CREATED TRACKING TEMPORARY REPAIR TO RUDDER ACCESS PANEL. (1191716)
